# SDR DHL2000715013

- Difficulty date: October 9, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRANCE FRONT CUTOUT ACCESS FOR VERTICAL TORQUE TUBE HAS TWO CRACKS.  REMOVED AND REPLACED DAMAGED SECTION PER B727 SRM 51-30-2.  SIZE OF MATERIAL USED 10 X 8 INCHES.
